# SDR AALA202103229005

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 31,058 hours, 11,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEVER AT 2R DOOR SLIDE IS LOOSE. TIGHTENED SCREWS ON SLIDE ARM LEVER AT 2L DOOR. INSPECTED 2R DOOR SLIDE ARM LEVER WITH NO DEFECTS NOTED. SLIDE ARMING LEVERS FOR 2L AND 2R OPERATIONS CHECKS GOOD PER AMM 52-10-00.
